# SDR SIMA200127704

- Difficulty date: October 2, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571033407
- Condition: Corroded
- Location: Lt Mlg
- Part time: 3,655 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND LEFT MLG SWIVEL BEARING CAPS CORRODED.  REMOVED AND REPLACED LEFT MLG BEARING CAPS IAW EMB 145 AMM.  (M)
